# SDR CHQA200500214

- Difficulty date: December 19, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 3,643 hours, 2,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18408
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,860 hours, 6,523 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONTROLLED BY NR 3 BATTERY FLICKERS IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY NR 3 IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.
